Comptes Rendus
Combinatorics
Symmetries on plabic graphs and associated polytopes
Comptes Rendus. Mathématique, Volume 356 (2018) no. 6, pp. 581-585.

For Grassmann varieties, we explain how the duality between the Gelfand–Tsetlin polytopes and the Feigin–Fourier–Littelmann–Vinberg polytopes arises from different positive structures.

Nous expliquons, pour les variétés grasmanniennes, comment la dualité entre les polytopes de Gelfand–Tsetlin et les polytopes de Feigin–Fourier–Littelman–Vinberg émerge dans différentes structures positives.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2018.05.003
Xin Fang 1; Ghislain Fourier 2

1 University of Cologne, Mathematical Institute, Weyertal 86–90, 50931 Cologne, Germany
2 Leibniz Universität Hannover, Institute for Algebra, Number Theory and Discrete Mathematics, Welfengarten 1, 30167 Hannover, Germany
@article{CRMATH_2018__356_6_581_0,
     author = {Xin Fang and Ghislain Fourier},
     title = {Symmetries on plabic graphs and associated polytopes},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {581--585},
     publisher = {Elsevier},
     volume = {356},
     number = {6},
     year = {2018},
     doi = {10.1016/j.crma.2018.05.003},
     language = {en},
}
TY  - JOUR
AU  - Xin Fang
AU  - Ghislain Fourier
TI  - Symmetries on plabic graphs and associated polytopes
JO  - Comptes Rendus. Mathématique
PY  - 2018
SP  - 581
EP  - 585
VL  - 356
IS  - 6
PB  - Elsevier
DO  - 10.1016/j.crma.2018.05.003
LA  - en
ID  - CRMATH_2018__356_6_581_0
ER  - 
%0 Journal Article
%A Xin Fang
%A Ghislain Fourier
%T Symmetries on plabic graphs and associated polytopes
%J Comptes Rendus. Mathématique
%D 2018
%P 581-585
%V 356
%N 6
%I Elsevier
%R 10.1016/j.crma.2018.05.003
%G en
%F CRMATH_2018__356_6_581_0
Xin Fang; Ghislain Fourier. Symmetries on plabic graphs and associated polytopes. Comptes Rendus. Mathématique, Volume 356 (2018) no. 6, pp. 581-585. doi : 10.1016/j.crma.2018.05.003. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2018.05.003/

[1] F. Ardila; T. Bliem; D. Salazar Gelfand–Tsetlin polytopes and Feigin–Fourier–Littelmann–Vinberg polytopes as marked poset polytopes, J. Comb. Theory, Ser. A, Volume 118 (2011) no. 8, pp. 2454-2462

[2] X. Fang Polytopes arising from mirror plabic graphs, Oberwolfach Rep., Volume 13 (2016) no. 1, pp. 626-628

[3] E. Feigin; G. Fourier; P. Littelmann PBW filtration and bases for irreducible modules in type An, Transform. Groups, Volume 16 (2011) no. 1, pp. 71-89

[4] I.M. Gelfand; M.L. Tsetlin Finite-dimensional representations of the group of unimodular matrices, Dokl. Akad. Nauk SSSR (N.S.), Volume 71 (1950), pp. 825-828

[5] K. Kaveh; A.G. Khovanskii Newton–Okounkov bodies, semigroups of integral points, graded algebras and intersection theory, Ann. of Math. (2), Volume 176 (2012) no. 2, pp. 925-978

[6] B. Keller On cluster theory and quantum dilogarithm identities, Representations of Algebras and Related Topics, EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich, Switzerland, 2011, pp. 85-116

[7] R.K. Lazarsfeld; M. Mustaţă Convex bodies associated to linear series, Ann. Sci. Éc. Norm. Supér. (4), Volume 42 (2009), pp. 783-835

[8] A. Postnikov Total positivity, Grassmannians, and networks | arXiv

[9] A. Postnikov; D. Speyer; L. Williams Matching polytopes, toric geometry, and the non-negative part of the Grassmannian, J. Algebraic Comb., Volume 30 (2009) no. 2, pp. 173-191

[10] K. Rietsch; L. Williams Newton–Okounkov bodies, cluster duality, and mirror symmetry for Grassmannians, 2017 (preprint) | arXiv

[11] R. Stanley Two poset polytopes, Discrete Comput. Geom., Volume 1 (1986) no. 1, pp. 9-23

[12] K. Talaska A formula for Plücker coordinates associated with a planar network, Int. Math. Res. Not. (2008) (rnn-081)

Cited by Sources:

Comments - Policy


Articles of potential interest

Refinements and Symmetries of the Morris identity for volumes of flow polytopes

Alejandro H. Morales; William Shi

C. R. Math (2021)


Flow polytopes with Catalan volumes

Sylvie Corteel; Jang Soo Kim; Karola Mészáros

C. R. Math (2017)